Doxorubicin에 의한 심근증 1례

Title
Doxorubicin에 의한 심근증 1례
Other Titles
A Case of Doxorubicin Induced Cardiomyopathy
Authors
권치한황종문권태찬강진무
Keywords
Doxorubicin; Cardiomyopathy
Issue Date
1990
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.9(2) : 269~275, 1990
Abstract
Doxorubicin is effective chemotherapeutic agent in the treatment of various solid tumor and hematologic malignancies Because of its cardiotoxicity; however; early inappropriate discontinuation of doxorubicin therapy is unavoidable and may minimize its therapeutic efficacy in may patients Doxorubicin cardiotoxicity is dose related and the cardiomyopathy is fatal in over half the cases Authers have experienced a case of doxorubicin induced cardiomyopathy in a 4 years old girl who diagnosed as having Wilms tumor right side and treated with vincristine; actmomycin; and doxorubicin (total cumulative dose is 345mg/M2) She also had right nephrectomy and irradiation to the right kidne> area Brief review of the literature was made
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/2654
Appears in Collections:
학술지 > 1990
Files in This Item:
9-269.pdf(1.46 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE